On the partition of unstable standard polytopes of polynomials

L. R. Pujara, Naresh Shanbhag

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The set of all polynomials vanishing on the imaginary axis in a polytope of polynomials is determined. This constitutes a significant step towards finding the boundary of stability in a polytope.

Original languageEnglish (US)
Title of host publicationProceedings of the IEEE Conference on Decision and Control
PublisherPubl by IEEE
Pages3051-3052
Number of pages2
ISBN (Print)0780304500
StatePublished - Dec 1 1991
Externally publishedYes
EventProceedings of the 30th IEEE Conference on Decision and Control Part 1 (of 3) - Brighton, Engl
Duration: Dec 11 1991Dec 13 1991

Publication series

NameProceedings of the IEEE Conference on Decision and Control
Volume3
ISSN (Print)0191-2216

Other

OtherProceedings of the 30th IEEE Conference on Decision and Control Part 1 (of 3)
CityBrighton, Engl
Period12/11/9112/13/91

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Modeling and Simulation
  • Control and Optimization

Fingerprint Dive into the research topics of 'On the partition of unstable standard polytopes of polynomials'. Together they form a unique fingerprint.

  • Cite this

    Pujara, L. R., & Shanbhag, N. (1991). On the partition of unstable standard polytopes of polynomials. In Proceedings of the IEEE Conference on Decision and Control (pp. 3051-3052). (Proceedings of the IEEE Conference on Decision and Control; Vol. 3). Publ by IEEE.